# SDR 96ZZZX460

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120071
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Belly
- Part time: 17,279 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPW - DURING REMOVAL OF THE NR 2 NAVIGATOR BELLY ANTENNA, MAINTENANCE FOUND 2 SKIN CRACKS CONCEALED UNDER THE ANTENNA. THE CRACKS WERE REPAIRED IAW EMBRAER SRM 53-20-01.
